# SDR RRXA98433

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND BATH TUB FITTING AND SPLICE DOUBLER CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 879 AND LONGERON 24 LEFT.  REMOVED FITTING, TREATED AREA IAW DC-8 SRM 51-1-8.  REINSTALLED FITTING AFTER RE-WORK, FABRICATED AND INSTALLED NEW SPLICE DOUBLER IAW DC-8 SRM 53-2-0 FIGURE 8.
